# SDR GLBA2003126

- Difficulty date: August 27, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 16,589 hours, 20,435 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Capt Phone Jack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN SIDE HEADSET GETS A LOT OF STATIC AND CUTS IN AND OUT, REPAIRED WIRING UNDER ENTRY FLOORBOARD BETWEEN CAPT'S PHONE JACK TO OBSERVE, PHONE JACK.  OPS CK GOOD.
